Mathematical Research Letters

Volume 12 (2005)

Number 4


A non-linear generalisation of the Loomis-Whitney inequality andapplications

Jonathan Bennett, Anthony Carbery, and James Wright

pp. 443-457

Generators of $D$–modules in positive characteristic

Josep Alvarez-Montaner, Manuel Blickle, and Gennady Lyubeznik

pp. 459-473

Bundle Constructions of Calibrated Submanifolds in $\mathbb R^7$ and $\mathbb R^8$

Marianty Ionel, Spiro Karigiannis, and Maung Min-Oo

pp. 493-512

Semicircle law and freeness for random matrices with symmetries or correlations

Jeffrey H. Schenker and Hermann Schulz-Baldes

pp. 531-542

Quiver coefficients are Schubert structure constants

Anders Skovsted Buch, Frank Sottile, and Alexander Yong

pp. 567-574

Homological action of the modular group on some cubic moduli spaces

William M. Goldman and Walter D. Neumann

pp. 575-591